How can I prevent weight gain with Lyrica?

31 -year-old man2 years ago
The medication works but it worries me
0 like
15.1k views
a day

Alexandre Chagnon · 2 years ago
Hello,
In fact, one of the possible side effects of Lyrica is weight gain. In studies of the drug, the company observed an average weight gain of 5.2 kg in diabetic patients who received Lyrica for more than 2 years. However, weight gain would also be possible in non-diabetics.
The reason why Lyrica may cause weight gain is uncertain. For now, some experts speculate that it could be because the drug can increase appetite. In any case, in order to prevent this, the only solution is to have a good diet and physical activity. This is a side effect of the medication which means that only some patients (not all patients) will have this effect.
Hopefully this answers your question!
Jonathan Fournier, pharmacy student, under the supervision of Alexandre Chagnon, pharmacist
31 -year-old man · 2 years ago
Can lyrica harm my
athletic performance both muscular and cardio? Is there
any contraindication with taking anabolics? Thank you
Alexandre Chagnon · 2 years ago
There are no risks to athletic performance, no.
And as far as anabolics go, there are no interactions according to the sources consulted, but let's keep in mind that there is very very very little data at this level. So you have to be careful if you combine the two.
Good day,
Alexandre Chagnon, pharmacist

0 like

Need help with your health?
Ask your question to a real pro!